# SDR 07FDEA00347

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6521656854
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD TE LWR SURFACE PANEL JUST OB OF MLG FWD  TRUNNION, DELAMINATED ON UPPER SURFACE FWD EDGE.  OIL SOAKED REMOVED DAMAGED PANEL ASSY.  TRIED TO REMOVE DAMAGE REF SRM 51-40-9 PG 4 AND DAMAGE WAS MORE THEN 25% OF PANEL, BEYOND REPAIRABLE LIMITS REF SRM 51-40-9 PG 25.  REPLACED AND REINSTALLED NEW PANEL ASSY (AA2923) REF SRM 51-30-2.
